Mathematische Zeitschrift

, Volume 273, Issue 3–4, pp 1139–1159 | Cite as

Action of Hecke operators on cohomology of modular curves of level two

Article
  • 202 Downloads

Abstract

We calculate the action of the p-th Hecke operator and the inertia group on the -adic cohomology of modular curve of level Γ0(p 2) under the assumption p ≥ 13, using only a local geometrical method. We also calculate the action of the p-th Hecke operator and the inertia group on the -adic cohomology of the Lubin-Tate space of the same level over the maximal unramified extension of \({\mathbb{Q}_p}\).

Mathematics Subject Classification (2010)

Primary 11G18 Secondary 14G35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Boyer P.: Mauvaise réduction des variétés de Drinfeld et correspondance de Langlands locale. Invent. Math. 138(3), 573–629 (1999)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Bushnell C.J., Henniart G.: The local Langlands conjecture for GL(2), Grundlehren der Mathematischen Wissenschaften, vol. 335. Springer, Berlin (2006)Google Scholar
  3. 3.
    Buzzard K.: Analytic continuation of overconvergent eigenforms. J. Am. Math. Soc. 16(1), 29–55 (2003)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Carayol, H.: Non-abelian Lubin-Tate theory, Automorphic Forms, Shimura varieties, and L-functions, vol. II (Ann Arbor, MI, 1988), Perspect. Math. 11, pp. 15–39. Academic Press, Boston (1990)Google Scholar
  5. 5.
    Coleman, R.: Stable maps of curves, Documenta Math. Extra Volume: Kazuya Kato’s Fiftieth Birthday, pp. 217–225 (2003)Google Scholar
  6. 6.
    Coleman R.: On the component of X 0(p n). J. Number Theory 110(1), 3–21 (2005)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Coleman, R., McMurdy, K.: Fake CM and the stable model of X 0(Np 3), Documenta Math. Extra Volume: John H. Coates’ Sixtieth Birthday, pp. 261–300 (2006)Google Scholar
  8. 8.
    Coleman, R., McMurdy, K.: Stable reduction of X 0(p 3), Algebra and Number Theory 4(4), 357–431 (2010) (with an appendix by Everette W. Howe)Google Scholar
  9. 9.
    Deligne P., Mumford D.: The irreducibility of the space of curves of given genus. Inst. Hautes Études Sci. Publ. Math. 36, 75–109 (1969)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Deligne P., Rapoport M.: Les Schémas de modules de courbes elliptiques. Lect. Notes in Math. 349, 143–316 (1973)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Edixhoven B.: Stable models of modular curves and applications, These de doctorat a l’universite d’Utrecht. Available at Edixhoven’s home page (1989)Google Scholar
  12. 12.
    Edixhoven B.: Minimal resolution and the stable reduction of X 0(N). Ann. Inst. Fourier (Grenoble) 40(1), 31–67 (1990)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Harris M., Taylor R.: The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, 151. Princeton University Press, Princeton (2001)Google Scholar
  14. 14.
    Henniart G.: Une preuve simple des conjectures de Langlands pour GL(n) sur un corps p-adique. Invent. Math. 139(2), 439–455 (2000)MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Katz N.M., Mazur B.: Arithmetic moduli of elliptic curves, Annals of Mathematics Studies, 108. Princeton University Press, Princeton (1985)Google Scholar
  16. 16.
    Kutzko P.C.: The Langlands conjecture for Gl2 of a local field. Ann. Math.(2) 112(2), 381–412 (1980)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Liu Q., Lorenzini D.: Models of curves and finite covers. Compos. Math. 118(1), 61–102 (1999)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Groupes de monodromie en géometrie algébrique II: Séminaire de Géométrie Algébrique du Bois-Marie 1967–1969, dirigé par P. Deligne et N. Katz. Lecture Notes in Mathematics, vol. 340. Springer, Berlin (1973)Google Scholar
  19. 19.
    Ulmer D.L.: On universal elliptic curves over Igusa curves. Invent. Math. 99(2), 377–391 (1990)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 2012

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan
  2. 2.Faculty of MathematicsKyushu UniversityFukuokaJapan

Personalised recommendations